Journal Article

Editorial

Alex Bateman and John Quackenbush

in Bioinformatics

Volume 25, issue 4, pages 429-429
Published in print February 2009 | ISSN: 1367-4803
Published online February 2009 | e-ISSN: 1460-2059 | DOI: http://dx.doi.org/10.1093/bioinformatics/btp037
Editorial

Show Summary Details

Journal Article.  748 words. 

Subjects: Bioinformatics and Computational Biology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.